• Hello, please REGISTER and become a member of our community! You will then be able to start threads, post comments and send messages to other members. Thanks!

Recent content by ggandb

  1. G

    Is this real life? TD

    Soon my man, meet with dr 1st. then will be in touch.
  2. G

    Is this real life? TD

    I believe it, the DG is fast.
  3. G

    New here - intro and a bit of background

    Welcome.
  4. G

    New

    Welcome, this is a great place to learn.
  5. G

    1st EVER

    Glad I was able to get it figured out, and will be hearing from me again. Thanks again.
  6. G

    1st EVER

    Thanks everyone for the help and thanks DG.
  7. G

    1st EVER

    Yeah man, looked it up and thought screw it. Good enough.
  8. G

    1st EVER

    TD, I would post photo, but can't figure out how. Can someone help.
  9. G

    1st EVER

    He is fast in responding.
  10. G

    1st EVER

    Ordered for the 1st time ever. Getting Bayer Vitamin P. had to get feet wet so I am trying the DG. Hopefully will see soon.
  11. G

    Proviron feedback thread!

    Thanks for posting this thread, it has been a great read, I am definitely going to give it a try with my TRT. Again thanks.
  12. G

    Questions about TRT

    Thanks dsh89, I decided to go with E4D, and today was my third pin with 1 in my left glute, 4 days ago my right and no problem. I was just over thinking it. Also warming the gear before helped. Anyways thanks brother.
  13. G

    Questions about TRT

    Thanks for the information, I was hoping 8 days would be enough but I am sure things will get easier as time goes along. I will look up the different spots. Again thanks.
  14. G

    Questions about TRT

    I'm not sure I understand your question, it seems to me that the glutes are more difficult than the thigh, and I will be injecting every four days. Just wanting to know if going from leg to leg is OK. Thanks.
  15. G

    Questions about TRT

    First injections completed, leg is a little sore but I think it was because my hand was shaking a little bit and I could feel the needle moving a little bit. Anyways my question is if you split the dose, is it safe to inject the same site every 8 days? Thanks.
Top